Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 2, NWS Gaylord, MI

May 16, 2006Ogemaw County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at May 16, 2006, 7:34 PM EDT for Ogemaw County, Michigan. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2006, 7:34 PM EDT (23:34 UTC)
Expired
May 16, 2006, 8:30 PM EDT
In force
56 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Ogemaw County, MI

What was reported inside it

TimeReportWhereRemark
May 16, 7:38 PM EDTTSTM WND DMG4 Nw Clear Lake, MITREES DOWN NEAR MCGREOGER ROAD.
May 16, 7:43 PM EDTTSTM WND DMGClear Lake, MITREES DOWN NEAR HORSESHOE LAKE ROAD.
May 16, 7:43 PM EDTNON-TSTM WND DMGClear Lake, MITREES DOWN NEAR HORSESHOE LAKE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 11.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2006-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2006-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 162334
SVRAPX
MIC129-170030-
/O.NEW.KAPX.SV.W.0002.060516T2334Z-060517T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
734 PM EDT TUE MAY 16 2006

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OGEMAW COUNTY IN NORTHERN LOWER MICHIGAN

* UNTIL 830 PM EDT

* AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  ROSE CITY...OR ABOUT 12 MILES SOUTH OF MIO...MOVING SOUTH AT 35
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSE CITY AROUND 740 PM EDT...
  CLEAR LAKE AROUND 745 PM EDT...
  WEST BRANCH AND 7 MILES EAST OF INTERSTATE 75 MILE MARKER 219
  AROUND 800 PM EDT...
  
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4420 8400 4420 8415 4419 8417 4419 8434
      4450 8434 4450 8413 4451 8412 4451 8398

$$

JPB
3 follow-up statements
000 
WWUS34 KAPX 162350
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
749 PM EDT TUE MAY 16 2006

MIC129-170030-
/O.CON.KAPX.SV.W.0002.000000T0000Z-060517T0030Z/
OGEMAW MI-
749 PM EDT TUE MAY 16 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 830 PM EDT FOR
OGEMAW COUNTY...

AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RIFLE RIVER STATE PARK TO WEST 
BRANCH TO 6 MILES SOUTHWEST OF CLEAR LAKE...MOVING SOUTH AT 35 MPH.

THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  SELKIRK AROUND 755 PM EDT...
  INTERSTATE 75 MILE MARKER 207 AROUND 800 PM EDT...

THESE STORMS HAVE HAD A HISTORY OF PRODUCING COPIOUS AMOUNTS OF HAIL 
UP TO DIME SIZE...AND WIND GUSTS IN EXCESS OF 50 MPH.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4420 8400 4420 8415 4419 8417 4419 8434
      4450 8434 4450 8413 4451 8412 4451 8398

$$

JPB
000 
WWUS34 KAPX 170004
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
804 PM EDT TUE MAY 16 2006

MIC129-170030-
/O.CON.KAPX.SV.W.0002.000000T0000Z-060517T0030Z/
OGEMAW MI-
804 PM EDT TUE MAY 16 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 830 PM EDT FOR
OGEMAW COUNTY...

AT 802 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SELKIRK TO 6 MILES 
WEST OF WEST BRANCH...MOVING SOUTH AT 35 MPH.

THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL OGEMAW COUNTY AROUND 820 PM EDT

HALF INCH HAIL AND WIND GUSTS TO 40 MPH HAVE BEEN REPORTED WITH THIS 
STORM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4420 8400 4420 8415 4419 8417 4419 8434
      4450 8434 4450 8413 4451 8412 4451 8398

$$

JPB
000 
WWUS34 KAPX 170020
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
820 PM EDT TUE MAY 16 2006

MIC129-170030-
/O.EXP.KAPX.SV.W.0002.000000T0000Z-060517T0030Z/
OGEMAW MI-
820 PM EDT TUE MAY 16 2006

...THE SEVERE THUNDERSTORM WARNING FOR OGEMAW COUNTY HAS EXPIRED...

AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM HAS WEAKENED AND
EXITED THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

LAT...LON 4420 8400 4420 8415 4419 8417 4419 8434
      4450 8434 4450 8413 4451 8412 4451 8398

$$

JPB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:59 PM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, May 16, 3:59 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
359 PM EDT TUE MAY 16 2006

.DISCUSSION...SFC/RUC/SATELLITE/RADAR AND UPPER AIR ANALYSIS SHOWING
UPPER LOW CIRCULATION OVER NEW YORK STATE AND PA WITH SFC LOWS NEAR
BOSTON AND ANOTHER OVER THE EASTERN GREAT LAKES. THERE IS A POTENT
CANADIAN SHORTWAVE AND COLD FRONT DROPPING INTO NRN MANITOBA. IN
BETWEEN THESE FEATURES...AND ENGULFED OVER MUCH OF THE WESTERN GREAT
LAKES INCLUDING THE WESTERN HALF OF THE CWA...RESIDES DRY H8-H5 MID
LEVEL AIR (50-60%). DRY SFC-H8 AIR WITH SFC TDS IN THE 30S WAS
WORKING SOUTHWARD THROUGH NC LAKE SUPERIOR...BUT SFC TDS IN NRN
MICHIGAN HAVE HELD IN THE UPPER 40S AND LOWER 50S. MID LEVEL LAPSE
RATES WERE AROUND 6C/KM...AND THE NICE RETURN OF SUNSHINE HAS LED TO
TEMPERATURES REACHING INTO THE UPPER 60S TO AROUND 70F. MODIFIED
SOUNDINGS FOR THE AFTERNOON REVEALS AS MUCH AS 600-800J/KG ALONG AND
EAST OF I-75.. FURTHER UPSTREAM ACROSS SE ONTARIO/SW QUEBEC...A SFC
TROUGH AXIS RESIDES WITH TEMP/TD PARCELS OF 72/50 POOLING ALONG THE
CONVERGENCE. THIS LEADS TO SBCAPES AS HIGHS AS 1200J/KG...WITH A FEW
LIGHTNING STRIKES SEEN AT 1 PM. EVEN IF WE CANNOT DEVELOP SHOWERS
AND ISOLATED THUNDERSTORMS IN OUR AIR MASS...TRAJECTORIES OUT OF THE
NE BRING THIS ACTIVITY DOWN INTO PORTIONS OF NE LOWER...CONSISTENT
WITH ONGOING FORECAST.

FORECAST CONCERNS...PRECIP/THUNDER CHANCES TONIGHT. POTENTIAL FOR
FOG LATE TONIGHT/EARLY TOMORROW MORNING. FINALLY DEALING WITH PRECIP
AND THUNDER CHANCES WITH UPSTREAM SHORTWAVE IN NRN MANITOBA...AS
WELL AS TEMPERATURES/SKY COVER OUT AHEAD OF IT.

TONIGHT...CONSIDERING AFOREMENTIONED ENVIRONMENTAL ANALYSIS...AND
TRAJECTORIES OUT OF THE NE FROM SE ONTARIO/SW QUEBEC. DEVELOPMENT OF
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS REMAIN POSSIBLE THROUGH
LATE AFTERNOON...OR ACTIVITY FROM ONTARIO/QUEBEC CAN ROLL THROUGH
PORTIONS OF NE LOWER THROUGH THE EVENING. THUS...WILL RETAIN CHANCES
FOR PRECIP...CURRENTLY IN THE ONGOING FORECAST. ALTHOUGH THUNDER
CHANCES AND SHOWER COVERAGE MAY WIND DOWN WITH LOSS OF HEATING...
NICE THETA-E ADVECTION RIBBON AND MINIMAL 1-3 UNIT H8-H5 -DIVQ WITH
SHORTWAVE ROTATING ACROSS THE NW FLANK OF THE UPPER LOW...SUGGESTS
THAT SCATTERED SHOWERS WILL CONTINUE PAST THE MIDNIGHT HOUR. THIS IS
COVERED WELL IN THE FORECAST AND SEE NO GLARING REASON TO ALTER THIS
ATTM. FEEL THAT CONSISTENCY OF THE MODELS OVER THE LAST 2-3 MODEL
RUNS WARRANT BUMPING POPS UP TO AT LIKELY/NUMEROUS FOR AREAS FROM
ALPENA TO WEST BRANCH. THE FORCING WILL WANE WITH TIME...HOWEVER
THERE IS SOME UNCERTAINTY AS TO HOW MUCH FORCING/MOISTURE
COMBINATION WILL REMAIN FOR THE LATE NIGHT HOURS/TOWARD DAYBREAK.
CURRENT FORECAST HAS AN END TO THE PRECIPITATION AROUND 3-4 AM...AND
WILL JUST HOLD ON TO SMALL CHANCE POPS THROUGH THE NIGHT FOR AREAS
NEAR SAGINAW BAY. AIR MASS HAS BEEN MIXED PRETTY GOOD TODAY WITH
SUNSHINE...LESSENING THE CHANCE FOR FOG. WET GROUNDS OVER THE LAST
FEW DAYS..AND ADDED RAINFALL EXPECTED TONIGHT...WOULD TEND TO
BELIEVE THAT SOME PATCHY FOG IS A GOOD BET.

WEDNESDAY...UPPER LOW SHIFTS OFF TO THE NORTHEAST TOMORROW...GUIDED
BY 130KT JET. IN THE MEANTIME...CANADIAN SHORTWAVE WILL DROP IN FROM
MANITOBA...SETTLING INTO THE WESTERN GREAT LAKES BY AFTERNOON. THIS
FEATURE WILL HAVE A NICELY DEFINED AREA OF H4-H2 DIVERGENCE SLIPPING
INTO CENTRAL LAKE SUPERIOR...BEFORE WEAKENING UPON ARRIVAL INTO NRN
MICHIGAN. STRONGEST SHORTWAVE ENERGY LOOKS TO DIVE OFF TO OUR
SW...ACROSS SRN LAKE MICHIGAN...BUT MODEST 5 UNIT H8-H5 DIVQ AND
75-85% MOISTURE DOES RIDE IN BY AFTERNOON. SFC COLD FRONT LOOKS TO
BREAK INTO TWO SEPARATE PIECES...ONE DRAPED ACROSS SRN ONTARIO AND
EASTERN UPPER...WHILE THE OTHER SEGMENT MAKES IT INTO THE GTV BAY
AREA BY EARLY AFTERNOON. THE FRONT (WHICH MAY BE A BIT FAST ON THE
MODELS) ATTM...LOOKS TO CLEAR PORTIONS OF THE WESTERN CWA BEFORE
PEAK AFTERNOON HEATING....LEAVING BEST LOW LEVEL CONVERGENCE AND
GREATEST INSTABILITY ACROSS FAR EAST PORTIONS OF CHIP/MACK COUNTIES
AND SE PORTIONS OF NRN LOWER...NEAR THE SAGINAW BAY. DO NOT HAVE A
GREAT FEEL ON WHERE EXACT LOCATION OF THE FRONT/GREATEST INSTABILITY
WILL BE...BUT DID LOWER CHANCES FOR THUNDER TO JUST SLIGHT CHANCE
FOR AREAS CLOSER TO LAKE MICHIGAN WHERE STABILIZING EFFECTS OF NW
FLOW OFF THE LAKES WILL KEEP CHANCES A BIT LESS. WITH FRONT
TRAVERSING THE AREA...CANNOT TAKE OUT CHANCES TOTALLY...SO LEFT IN
SLIGHT CHANCES FOR THESE AREAS. MODIFIED SOUNDINGS REVEAL 800-1400
J/KG NEARER THE SAGINAW BAY/EASTERN CHIP/MACK COUNTIES...WITH ONLY A
FEW HUNDRED JOULES ELSEWHERE. ALL AREAS WILL HOWEVER SEE AT LEAST
SCATTERED SHOWERS AND A CHANCE FOR MEASURABLE PRECIPITATION. HIGHS
WILL BE IN THE MIDDLE 60S...TO LOWER 70S IN DOWNSLOPING REGIMES. SMD

REMAINDER OF THE FORECAST (WEDNESDAY NIGHT THROUGH NEXT
TUESDAY)...THE UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE FOR
A FEW MORE DAYS AS ANOTHER UPPER LOW CRAWLS ACROSS THE REGION. THIS
FEATURE IS ALSO EXPECTED TO LEAD TO COOLER TEMPERATURES ONCE AGAIN.
A WARMING TREND IS THEN EXPECTED EARLY NEXT WEEK AS SHORT WAVE
RIDGING BUILDS IN.

WEDNESDAY NIGHT...SURFACE COLD FRONT IS EXPECTED TO CLEAR THE
REMAINDER OF THE FORECAST AREA IN THE EVENING. SOME WEAK Q-VECTOR
FORCING CONTINUES THOUGH WITH PLENTY OF MOISTURE THROUGH THE COLUMN
(MEAN 1000-500 MB RH AT OR ABOVE 90 PERCENT) SO AT LEAST SCATTERED
SHOWERS AND A CHANCE OF TSTORMS (MAINLY SOUTH AND EAST) ARE EXPECTED
TO CONTINUE. LOWS RANGING FROM THE UPPER 30S NORTH TO THE MIDDLE 40S
SOUTHEAST.

THURSDAY...CLOSED UPPER LOW MOVES ACROSS THE REGION LEADING TO
ADDITIONAL SCATTERED SHOWERS. BRISK (GUSTS TO 25 OR 30 MPH) AND
COOLER CONDITIONS ARE EXPECTED WITH A COLD AIR ADVECTION DROPPING
850 MB TEMPERATURES TO BETWEEN ZERO AND -3C AND 500 MB TEMPERATURES
TO BETWEEN -20 AND -24C. RIGHT NOW THE MODELS BRING THE COLDEST CORE
OF AIR (-28C AT 500 MB) BY TO OUR SOUTHWEST BUT IF THIS ENDS UP
FARTHER NORTHEAST...WILL HAVE TO INTRODUCE THUNDER (MAYBE EVEN SOME
SMALL HAIL) INTO THE FORECAST. IT WILL TURN COOLER AS WELL WITH
HIGHS THURSDAY IN THE LOWER AND MIDDLE 50S.

FRIDAY...UPPER LOW IS EXPECTED TO BE CENTERED ACROSS CENTRAL NEW
YORK STATE LEAVING THE APX FORECAST AREA IN CONTINUED CYCLONIC FLOW
ALOFT. LINGERING MOISTURE AND COLD 850 MB TEMPS (-19 TO -21C) WILL
LEAD TO MAINLY INSTABILITY DRIVEN SHOWERS. HIGHS ONCE AGAIN IN THE
COOL LOWER AND MIDDLE 50S.

SATURDAY...LINGERING CYCLONIC FLOW/MOISTURE WILL LEAD TO CONTINUED
LOW CHANCE POPS. LOWERED HIGHS BY A FEW DEGREES AS 850 MB TEMPS
STRUGGLE TO CRACK 0C (GFS ACTUALLY DROPS THEM BY A COUPLE OF
DEGREES) WITH MIDDLE TO PERHAPS UPPER 50S EXPECTED.

SUNDAY...EXTENDED MODELS LINGER COOL AIR ALOFT BUT WITH SOME BIG
DIFFERENCES IN UPPER AIR FEATURES. ECMWF HAS PRONOUNCED
RIDGING/SUBSIDENCE/DRYING WHILE THE GFS BRINGS DOWN ANOTHER PIECE OF
ENERGY FROM THE NORTHWEST. FOR NOW HAVE LOWERED MAX TEMPS BY SEVERAL
DEGREES INTO THE MIDDLE AND UPPER 50S AS 850 MB TEMPS HOVER AROUND
0C. WILL NOT INSERT POPS YET ESPECIALLY FOR CONSISTENCY SAKE (NONE
IN SURROUNDING OFFICES) BUT IF GFS IS CORRECT WITH THE ADDITIONAL
WAVE SCENARIO...THIS WILL POPS WILL HAVE TO BE ADDED BY LATER SHIFTS.

MONDAY AND TUESDAY...SHORT WAVE RIDGING BUILDS INTO THE REGION ON
MONDAY LEADING TO WARMER CONDITIONS (60S). WARM AIR ADVECTION WILL
INCREASE MOISTURE BUT WILL HANG ONTO CURRENT FORECAST OF NO POPS
THROUGH THE DAY ON MONDAY. WAA WILL THEN LEAD TO CHANCE POPS MONDAY
NIGHT INTO TUESDAY. HIGHS ON TUESDAY ARE EXPECTED TO BE WELL INTO
THE 60S TO THE LOWER 70S.

SULLIVAN

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, May 16, 4:15 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
415 PM EDT TUE MAY 16 2006

MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345-
LHZ345>349-171000-
ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA-
CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU-
MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO-
PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN
FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND
LAKE SUPERIOR
415 PM EDT TUE MAY 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN
UPPER MICHIGAN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL AFFECT PORTIONS OF EASTERN UPPER AND
NORTHERN LOWER MICHIGAN THROUGH 9 PM...MAINLY ALONG AND EAST OF OF A
LINE FROM SAULT SAINT MARIE TO THE STRAITS...GAYLORD AND CADILLAC.
THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN MICHIGAN WEDNESDAY
AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:
HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE)

SPR/SMD

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 5:52 PM EDTSpecial Marine WarningAPX38 min
May 16, 6:48 PM EDTSevere Thunderstorm WarningAPXOscoda57 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.